Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 3, Pages 223-237

A note on two-weight inequalities for multiple Hardy-type operators

1A. Razmadze Mathematical Institute, Georgian Academy of Sciences, 1. M. Aleksidze St., 0193 Tbilisi, Georgia
2Scuola Normale Superiore, Piazza Dei Cavalieri 7, 56126 Pisa, Italy

Received 1 August 2004

Academic Editor: Vakhtang Kokilashvili

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Necessary and sufficient conditions on a pair of weights guaranteeing two-weight estimates for the multiple Riemann-Liouville transforms are established provided that the weight on the right-hand side satisfies some additional conditions.